# SDR AALA202503170766

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 93,170 hours, 12,088 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPONENT IN SHOP MAINTENANCE: ENTRY 4L DOOR SHOWS OPEN EVEN WHEN CLOSED AND ARMED. CYCLED NUMEROUS TIMES. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
